Chaos Synchronization for a class of discrete dynamical systems on the N- dimensional torus - Archive ouverte HAL Access content directly
Journal Articles Systems and Control Letters Year : 2006

Chaos Synchronization for a class of discrete dynamical systems on the N- dimensional torus

Abstract

In this paper, a class of dynamical systems on T^N (the N-dimensional torus) is investigated. It is proved that any dynamical system in this class is chaotic in the sense of Devaney, and that the sequences produced are equidistributed for almost every initial data. The above results are then extended to switched affine transformations of T^N. Next, a chaos-synchronization mechanism is introduced and used for masking information in a communication setup.
Fichier principal
Vignette du fichier
t2.pdf (263.61 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00114839 , version 1 (08-12-2006)

Identifiers

Cite

Lionel Rosier, Gilles Millérioux, Gérard Bloch. Chaos Synchronization for a class of discrete dynamical systems on the N- dimensional torus. Systems and Control Letters, 2006, 55 (3), pp.223-231. ⟨10.1016/j.sysconle.2005.07.003⟩. ⟨hal-00114839⟩
203 View
278 Download

Altmetric

Share

Gmail Facebook X LinkedIn More